RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 2, страницы 97–104 (Mi emj258)  

Short communications

On the boundedness of Hausdorff operators on Morrey-type spaces

V. I. Burenkovab, E. Liflyandc

a Department of Mathematical Analysis and Theory of Functions, Peoples Friendship University of Russia (RUDN University), 6 Miklukho-Maklay St, Moscow, 117198 Russia
b Department of Theory of Functions, Steklov Mathematical Institute, 8 Gubkin St, Moscow, 119991 Russia
c Department of Mathematics, Bar-Ilan University, Ramat-Gan, 52900, Israel

Аннотация: We give conditions ensuring the boundedness of Hausdorff operators on Morrey-type spaces. Sharpness of the obtained results is studied, and classes of the Hausdorff operators are described for which the necessary and sufficient conditions coincide.

Ключевые слова и фразы: Hausdorff operator, Morrey space.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 02.a03.21.008
The research of the rst author was supported by the Ministry of Education and Science of the Russian Federation (the Agreement number 02.a03.21.008).


Полный текст: PDF файл (390 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 47B38, 46E30, 42B10
Поступила в редакцию: 31.08.2016
Язык публикации: английский

Образец цитирования: V. I. Burenkov, E. Liflyand, “On the boundedness of Hausdorff operators on Morrey-type spaces”, Eurasian Math. J., 8:2 (2017), 97–104

Цитирование в формате AMSBIB
\RBibitem{BurLif17}
\by V.~I.~Burenkov, E.~Liflyand
\paper On the boundedness of Hausdorff operators on Morrey-type spaces
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 2
\pages 97--104
\mathnet{http://mi.mathnet.ru/emj258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3708404}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412802400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029002992}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj258
  • http://mi.mathnet.ru/rus/emj/v8/i2/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:187
    Полный текст:74
    Литература:27

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019